EconPapers    
Economics at your fingertips  
 

On Lacunary Mean Ideal Convergence in Generalized Random -Normed Spaces

Awad A. Bakery and Mustafa M. Mohammed

Abstract and Applied Analysis, 2014, vol. 2014, 1-11

Abstract:

An ideal is a hereditary and additive family of subsets of positive integers . In this paper, we will introduce the concept of generalized random -normed space as an extension of random -normed space. Also, we study the concept of lacunary mean ( )-ideal convergence and -ideal Cauchy for sequences of complex numbers in the generalized random -norm. We introduce -limit points and -cluster points. Furthermore, Cauchy and -Cauchy sequences in this construction are given. Finally, we find relations among these concepts.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/101782.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/101782.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:101782

DOI: 10.1155/2014/101782

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:101782